Multiplicative properties of positive maps
DOI:
https://doi.org/10.7146/math.scand.a-15020Abstract
Let ϕ be a positive unital normal map of a von Neumann algebra M into itself. It is shown that with some faithfulness assumptions on ϕ there exists a largest Jordan subalgebra Cϕ of M such that the restriction of ϕ to Cϕ is a Jordan automorphism and each weak limit point of (ϕn(a)) for a∈M belongs to Cϕ.Downloads
Published
2007-03-01
How to Cite
Størmer, E. (2007). Multiplicative properties of positive maps. MATHEMATICA SCANDINAVICA, 100(1), 184–192. https://doi.org/10.7146/math.scand.a-15020
Issue
Section
Articles